# SDR SWAA2023050319000

- Difficulty date: March 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-208354<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27/DEC/23;[02] TOOL USED: RADIOMETER PHOTOMETER. P/N: XRP-3000. S/N: 1859843. DUE DATE: 04-MAY-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.
